Siberian Mathematical Journal

, Volume 25, Issue 1, pp 24–30 | Cite as

Uncountable extensions of countable algebraically closed semigroups

  • V. Ya. Belyaev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. Ya. Belyaev, “On algebraically closed semigroups,” Sib. Mat. Zh.,18, No. 1, 32–39 (1977).Google Scholar
  2. 2.
    V. Ya. Belyaev, “On maximal subgroups of algebraically closed semigroups” in: Second All-Union Symposium on the Theory of Semigroups. Proceedings [in Russian], Sverdlovsk (1978), p. 9.Google Scholar
  3. 3.
    V. Ya. Belyaev, “On algebraic closure in the classes of semigroups and groups,” in: Materials of the All-Union Scientific Student Conference “A Student and Progress in Science and Technology” [in Russian], Matematika, Novosibirsk (1978).Google Scholar
  4. 4.
    V. Ya. Belyaev, “On amalgamations and algebraic closure in semigroups,” in: Fifth All-Union Conference on Mathematical Logic. Proceedings [in Russian], Novosibirsk (1979), pp. 17–18.Google Scholar
  5. 5.
    J. Barwise and A. Robinson, “Completing theories by forcing,” Ann. Math. Logic.,2, No. 2, 119–142 (1970).Google Scholar
  6. 6.
    S. Shelah and M. Ziegler, “Algebraically closed groups of large cardinality,” J. Symbolic Logic,44, No. 4, 522–532 (1979).Google Scholar
  7. 7.
    S. Shelah, “A combinatorial problem; stability and order for models and theories in infinitary languages,” Pac. J. Math.,44, No. 1, 247–261 (1972).Google Scholar
  8. 8.
    A. H. Clifford and G. B. Preston, Algebraic Theory of Semigroups, Vol. 2, Amer. Math. Soc. (1967).Google Scholar
  9. 9.
    Yu. L. Ershov, Problems of Solvability and Constructive Models [in Russian], Nauka, Moscow (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. Ya. Belyaev

There are no affiliations available

Personalised recommendations